Wojciech Samotij
Wojciech Samotij
School of Mathematical Sciences, Tel Aviv University
Verified email at tauex.tau.ac.il - Homepage
Title
Cited by
Cited by
Year
Independent sets in hypergraphs
J Balogh, R Morris, W Samotij
Journal of the American Mathematical Society 28 (3), 669–709, 2015
2132015
Local resilience of almost spanning trees in random graphs
J Balogh, B Csaba, W Samotij
Random Structures & Algorithms 38 (1–2), 121–139, 2011
552011
On the KŁR conjecture in random graphs
D Conlon, WT Gowers, W Samotij, M Schacht
Israel Journal of Mathematics 203 (1), 535–580, 2014
542014
Optimal packings of Hamilton cycles in sparse random graphs
M Krivelevich, W Samotij
SIAM Journal on Discrete Mathematics 26 (3), 964–982, 2012
472012
The number of K_{s,t}-free graphs
J Balogh, W Samotij
Journal of the London Mathematical Society 83 (2), 368–388, 2011
412011
Large bounded degree trees in expanding graphs
J Balogh, B Csaba, M Pei, W Samotij
Electronic Journal of Combinatorics 17 (1), 9 pp., 2010
382010
Counting sum-free sets in Abelian groups
N Alon, J Balogh, R Morris, W Samotij
Israel Journal of Mathematics 199 (1), 309–344, 2014
352014
The number of Sidon sets and the maximum size of Sidon sets contained in a sparse random set of integers
Y Kohayakawa, SJ Lee, V Rödl, W Samotij
Random Structures & Algorithms 46 (1), 1–25, 2015
332015
Stability results for random discrete structures
W Samotij
Random Structures & Algorithms 44 (3), 269–289, 2014
312014
The number of K_{m,m}-free graphs
J Balogh, W Samotij
Combinatorica 31 (2), 131–150, 2011
262011
The typical structure of sparse K_{r+1}-free graphs
J Balogh, R Morris, W Samotij, L Warnke
Transactions of the American Mathematical Society 368 (9), 6439–6485, 2016
24*2016
Corrádi and Hajnal's theorem for sparse random graphs
J Balogh, C Lee, W Samotij
Combinatorics, Probability and Computing 21 (1–2), 23–55, 2012
242012
Expanders are universal for the class of all spanning trees
D Johannsen, M Krivelevich, W Samotij
Combinatorics, Probability and Computing 22 (2), 253–281, 2013
232013
Counting independent sets in graphs
W Samotij
European Journal of Combinatorics 48, 5–18, 2015
222015
The method of hypergraph containers
J Balogh, R Morris, W Samotij
arXiv preprint arXiv:1801.04584, 2018
192018
A refinement of the Cameron–Erdős conjecture
N Alon, J Balogh, R Morris, W Samotij
Proceedings of the London Mathematical Society 108 (1), 44–72, 2013
182013
Odd cutsets and the hard-core model on Z^d
R Peled, W Samotij
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 50 (3 …, 2014
17*2014
Exponential decay of loop lengths in the loop O(n) model with large n
H Duminil-Copin, R Peled, W Samotij, Y Spinka
Communications in Mathematical Physics 349 (3), 777–817, 2017
162017
Smoothed analysis on connected graphs
M Krivelevich, D Reichman, W Samotij
SIAM Journal on Discrete Mathematics 29 (3), 1654–1669, 2015
132015
On the Chvátal–Erdos triangle game
J Balogh, W Samotij
the electronic journal of combinatorics 18 (P72), 1, 2011
132011
The system can't perform the operation now. Try again later.
Articles 1–20